On the duality theorem on an analytic variety
Artikel i vetenskaplig tidskrift, 2013

The duality theorem for Coleff-Herrera products on a complex manifold says that if $f = (f_1,\dots,f_p)$ defines a complete intersection, then the annihilator of the Coleff-Herrera product $\mu^f$ equals (locally) the ideal generated by $f$. This does not hold unrestrictedly on an analytic variety $Z$. We give necessary, and in many cases sufficient conditions for when the duality theorem holds. These conditions are related to how the zero set of $f$ intersects certain singularity subvarieties of the sheaf $\Ok_Z$.

Författare

Richard Lärkäng

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mathematische Annalen

0025-5831 (ISSN) 1432-1807 (eISSN)

Vol. 355 215-234

Ämneskategorier

Matematik

Matematisk analys

Fundament

Grundläggande vetenskaper

DOI

10.1007/s00208-012-0782-4